Description
Provides powerful temporary relief of the following symptoms: Minor aches, pains, and headache, and reduces the fever associated with colds or flu Runny nose and sneezing due to the common cold ACTIVE INGREDIENTS (PER TABLET): Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg
Coricidin HBP Cold & Flu Tablets - 20 ct. (Quantity of 5)
Current Price
$46.52
Average
$35.91
Min Price
$29.75
Max Price
$63.98
Price dynamics
23%
Description
Provides powerful temporary relief of the following symptoms: Minor aches, pains, and headache, and reduces the fever associated with colds or flu Runny nose and sneezing due to the common cold ACTIVE INGREDIENTS (PER TABLET): Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
